Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Nose bleed, high BP, have only one leg. Taken B-12 shots. What to do now?

My father has a nosebleed, it will stop and come back. He is 67 years old and scared. We do not know what to do, he drinks alot and has high blood presure. He has lost a pint of blood in 1 year time. He only has one leg so he is not active. And just has B-12 shots for 7 days about 2 weeks ago. Would that have anything to do with it. He is not on a blood thinner that I know of.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting your query
Put durwa swradha drop in nose.
Nasal packing
Blood pressure control
Stop saulty diet.
Tab. Ethamsylat twice a day.
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor